Yi Zhao’s Publications:

Submitted

  • Ramsey number of fans (with Guantao Chen and Xiaowei Yu).
  • Minimum degree thresholds for Hamilton (k/2)-cycles in k-uniform hypergraphs (with Hiep Han and Jie Han).
  • Rainbow pancyclicity in graph systems (with Yangyang Cheng and Guanghui Wang).
  • Turan number of disjoint triangles in 4-partite graphs (with Jie Han).
  • Asymptotics of Ramsey numbers of double stars (with Sergey Norin and Yue Ru Sun).
  • Published or accepted

  • Existence thresholds and Ramsey properties of random posets (with Victor Falgas-Ravry, Klas Markström, and Andrew Treglown), Random Structures & Algorithms, accepted.
  • Hamiltonicity in randomly perturbed hypergraphs, Journal of Combinatorial Theory B, 144 (2020) 14-31 (with Jie Han).
  • Triangle-degrees in graphs and tetrahedron coverings in 3-graphs, Combinatorics, Probability and Computing, accepted (with Victor Falgas-Ravry and Klas Markström).
  • Matchings in k-partite k-uniform hypergraphs, Journal of graph theory, https://doi.org/10.1002/jgt.22527 (with Jie Han and Chuanyun Zang).
  • Vertex degree sums for matchings in 3-uniform hypergraphs, Electronic Journal of Combinatorics 26 (2019), P4.5, 17pp (with Yi Zhang and Mei Lu).
  • Codegree conditions for tiling complete k-partite k-graphs and loose cycles, Combinatorics, Probability and Computing 28 (2019), no. 6, 840-870 (with Wei Gao and Jie Han).
  • Vertex degree sums for perfect matchings in 3-uniform hypergraphs, Electronic Journal of Combinatorics 25 (2018), no 3, Paper 45, 16pp (with Yi Zhang and Mei Lu).
  • Tiling Tripartite Graphs with 3-Colorable Graphs: The Extreme Case, Graph and Combinatorics 34 (2018) (2018) no. 5, 1049-1075 (with Kirsten Hogenson and Ryan Martin).
  • Codegree Turan density of complete r-uniform hypergraphs, SIAM Journal on Discrete Mathematics 32 (2018), 1154–1158 (with Allan Lo).
  • A degree version of the Hilton-Milner theorem, Journal of Combinatorial Theory A 155 (2018), 493-502 (with Peter Frankl, Jie Han, and Hao Huang).
  • New upper bound for sums of dilates, Electronic Journal of Combinatorics 24 (2017), no 3, Paper 37, 7pp. (with Albert Bush).
  • Exact minimum codegree threshold for K-4-factors, Combinatorics, Probability and Computing 26 (2017), 856-885 (with Jie Han, Allan Lo, and Andrew Treglown).
  • Degree versions of the Erdos-Ko-Rado Theorem and Erdos hypergraph matching conjecture, Journal of Combinatorial Theory A 150 (2017), 233-247 (with Hao Huang).
  • Minimum vertex degree thresholds for tiling complete 3-partite 3-graphs, Journal of Combinatorial Theory A 149 (2017), 115–147 (with Jie Han and Chuanyun Zang).
  • On the structure of oriented graphs and digraphs with forbidden tournaments or cycles , Journal of Combinatorial Theory B 124 (2017), 88–127 (with Daniela Kühn, Deryk Osthus, and Timothy Townsend).
  • Codegree thresholds for covering 3-uniform hypergraphs, SIAM Journal on Discrete Mathematics 30 (2016), 1899–1917 (with Victor Falgas-Ravry).
  • Forbidding Hamilton cycles in uniform hypergraphs, Journal of Combinatorial Theory A, 143 (2016) 107–115 (with Jie Han).
  • A note on perfect matchings in uniform hypergraphs, Electronic Journal of Combinatorics 23 (2016), P1.16 14pp (with Andrew Treglown).
  • Recent advances on Dirac-type problems for hypergraphs, Recent Trends in Combinatorics, the IMA Volumes in Mathematics and its Applications 159. Springer, New York, 2016. Vii 706. ISBN: 978-3-319-24296-5.
  • Minimum vertex degree threshold for loose Hamilton cycles in 3-uniform hypergraphs, Journal of Combinatorial Theory B 114 (2015), 70–96. (with Jie Han).
  • Minimum codegree threshold for Hamilton l-cycles in k-uniform hypergraphs, Journal of Combinatorial Theory A 132 (2015) 194–223 (with Jie Han).
  • Minimum vertex degree threshold for C43-tiling, Journal of graph theory, 79 (2015), 300–317 (with Jie Han).
  • Exact minimum degree thresholds for perfect matchings in uniform hypergraphs II, Journal of Combinatorial Theory A 120 (2013), 1463-1482 (with Andrew Treglown).
  • On multipartite Hajnal-Szemerédi theorems, Discrete Mathematics 313 (2013), 1119-1129 (with Jie Han).
  • Turán densities of some hypergraphs related to Kkk+1, SIAM Journal on Discrete Mathematics 26 (2012), 1609-1617 (with József Balogh, Tom Bohman, and Béla Bollobás).
  • Exact minimum degree thresholds for perfect matchings in uniform hypergraphs, Journal of Combinatorial Theory A 119 (2012) 1500-1522 (with Andrew Treglown).
  • Hamilton cycles will all small even chords, Discrete Mathematics, 312 (2012) 1226-1240 (with Guantao Chen, Katsuhiro Ota, and Akira Saito).
  • Minimum degree thresholds for bipartite graph tiling, Journal of graph theory 70 (2012), 92-120 (with Albert Bush).
  • Proof of the (n/2 - n/2 - n/2) Conjecture for large n, Electronic Journal of Combinatorics 18 (2011), no 1, Research Paper 27, 61 pp.
  • Transforming Complete Coverage Algorithms to Partial Coverage Algorithms for Wireless Sensor Networks, IEEE Transactions on Parallel and Distributed Systems, 22 (2011), no. 4, pp. 695-703 (with Yingshu Li, Chinh Vu, Chunyu Ai, and Guantao Chen).
  • Tiling tripartite graphs with 3-colorable graphs, Electronic Journal of Combinatorics 16 (2009), no 1, Research Paper 109, 16 pp. (with Ryan Martin).
  • An exact result for hypergraphs and upper bounds for the Turán density of Krr+1, SIAM Journal on Discrete Mathematics 23 (2009), no 3, 1324-1334 (with Linyuan Lu).
  • Bipartite graph tiling, SIAM Journal on Discrete Mathematics 23 (2009), no 2, 888-900.
  • Forbidding complete hypergraph as traces, Graph & Combinatorics 23 (2007) no 6, 667-679 (with Mubayi)
  • Codegree problems for projective geometries, Journal of Combinatorial Theory B 96 (2007), no 6. 919-928(with Peter Keevash).
  • Co-degree density of hypergraphs, Journal of Combinatorial Theory A 114 (2007), no 6, 1118-1132 (with Mubayi).
  • On the VC-dimension of Uniform Hypergraphs, Journal of Algebraic Combinatorics 25 (2007), no 1, 101-110 (with Mubayi).
  • The DNF exception problem, Theoretical Computer Science 352 (2006) 85-96 (with Mubayi and Gyorgy Turán).
  • Non-uniform Turán-type problems, Journal of Combinatorial Theory A 111 (2005) no 1, 106-110 (with Mubayi).
  • On a Tiling Conjecture for 3-chromatic graphs, Discrete Mathematics 277 (2004), no 1-3, 171-191 (with Shokoufandeh).
  • On a two-sided Turán problem, Electronic Journal of Combinatorics 10 (2003), no 1, Research Paper 42, 17 pp. (with Dhruv Mubayi).
  • Proof of a Conjecture of Komlós, Random Structures & Algorithms 23 (2003), no 2, 180-205 (with Ali Shokoufandeh).